MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20
Medical Device Problem Codes Failure of Device to Self-Test (2937); Inappropriate or Unexpected Reset (2959); Unexpected Shutdown (4019)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customers device and verified the reported issue.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report a non critical issue with their device.Upon evaluation physio observed the device unexpectedly reboot.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient use reported with the event.
 
Additional Manufacturer Narrative
Physio replaced the device's system controller pcb assembly to resolve the reported issue.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Physio-control further evaluated the removed system controller pcb assembly and determined integrated circuit designator u60, the real time clock (rtc) was the cause of the reported issue.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
LIFEPAK® 20 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key9258226
Report Number0003015876-2019-01771
Device Sequence Number2600399
Product Code MKJ
UDI-Device Identifier00883873813881
UDI-Public00883873813881
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20
Device Catalogue Number97402-000002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2019
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer12/27/2019
03/20/2020
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date12/30/2019
03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1